a360grados.net

 

ENLACES INTERNOS

Editoriales universitarias

Institutos de estudios locales/nacionales

 

Editoras y revistas destacadas:

Artes plásticas

 

 


Revista Matemática Complutense Nº 22
 

Nombre de la Revista: Revista Matemática Complutense
Número de Sumario: 22
Fecha de Publicación: 2009/2
Páginas:
Sumario:

Revista Matemática Complutense

Servicio de Publicaciones de la Universidad Complutense de Madrid

Vol 22, Nº 2 (2009)                                   ISSN: 1139-1138 / ISSN-e 1988-2807 

Más información / TEXTO COMPLETO en   http://revistas.ucm.es/......

-------------------------------------------------------------------------------------------------------------



S . U . M . A . R . I . O / C . O . N . T . E . N . T . S


Artículos / Articles


UCM - Revista Matemática Complutense, Vol. 22, Nº 2 (2009): 315-426           ( www.360grados.org )

Navier-Stokes/Darcy coupling: modeling, analysis, and numerical approximation
Marco Discacciati, Alfio Quarteroni

Resumen:   This paper is an overview of known and new results about the coupling of Navier-Stokes and Darcy equations to model the filtration of incompressible fluids through porous media. We discuss coupling conditions and we analyze the global coupled model in order to prove its well-posedness and to characterize effective algorithms to compute the solution of its numerical approximation.

--------------------------------------------------------------------------------------------------------------

UCM - Revista Matemática Complutense, Vol. 22, Nº 2 (2009): 427-445           ( www.360grados.org )

Coincidence of some classes of universal functions
Emmanuel S. Katsoprinakis

Resumen:  Let Ω a domain in the complex plane such that Ω satisfies appropriate geometrical and topological properties. We prove that if f is a holomorphic function in Ω, then its Taylor series, with center at any ξ Є Ω , is universal with respect to overconvergence if and only if its Cesáro (C, k)-means are universal for any real k > −1. This is an extension of the same result, proved recently by F. Bayart, for any integer k ≥ 0. As a consequence, several classes of universal functions introduced in the related literature are shown to coincide.

----------------------------------------------------------------------------------------------------------------

UCM - Revista Matemática Complutense, Vol. 22, Nº 2 (2009): 447-454           ( www.360grados.org )

Monodromy zeta-functions of deformations and Newton diagrams
Gleb Gusev

Resumen:  For a one-parameter deformation of an analytic complex function germ of several variables, there is defined its monodromy zeta-function. We give a Varchenko type formula for this zeta-function if the deformation is non-degenerate with respect to its Newton diagram.

----------------------------------------------------------------------------------------------------------------

UCM - Revista Matemática Complutense, Vol. 22, Nº 2 (2009): 455-467           ( www.360grados.org )

Asymptotic uniform moduli and Kottman constant of Orlicz sequence spaces m
Sylvain Delpech

Resumen:   We give lower and upp er b ounds, involving moduli of asymptotic uniform con vexity and smoothness, for the Kottman separation constant of Orlicz sequence spaces equipp ed with the Luxemburg norm.

----------------------------------------------------------------------------------------------------------------

UCM - Revista Matemática Complutense, Vol. 22, Nº 2 (2009): 469-488              ( www.360grados.org )

Weighted composition operators between spaces of Dirichlet type
Sanjay Kumar

Resumen:   In this work we characterize b oundedness and compactness of weighted comp osi tion op erators acting b etween Dirichlet typ e spaces by using Carleson measures. We also find essential norm estimates for these op erators.

----------------------------------------------------------------------------------------------------------------

UCM - Revista Matemática Complutense, Vol. 22, Nº 2 (2009): 489-497             ( www.360grados.org )

The SL(2,C)-character varieties of torus knots
Vicente Muñoz

Resumen:  Let G b e the fundamental group of the complement of the torus knot of typ e (m, n). This has a presentation G = x, y | xm = y n . We find the geometric description of the character variety X (G) of characters of representations of G into SL(2, C).

----------------------------------------------------------------------------------------------------------------

UCM - Revista Matemática Complutense, Vol. 22, Nº 2 (2009): 499-515             ( www.360grados.org )

Symmetrization and sharp Sobolev inequalities in metric spaces
Mario Milman, Jan Kališ

Resumen:  We derive sharp Sob olev inequalities for Sob olev spaces on metric spaces. In particular, we obtain new sharp Sob olev emb eddings and Fab er-Krahn estimates for H¨rmander vector fields.

----------------------------------------------------------------------------------------------------------------

UCM - Revista Matemática Complutense, Vol. 22, Nº 2 (2009): 517-550             ( www.360grados.org )

Erratum to “Fundamental groups of some special quadric arrangements”
Meirav Amram, Mina Teicher

Resumen:  This erratum relates to our work “Fundamental groups of some special quadric arrangements”. The original Theorems 2.2, 2.5, 2.8 and Propositions 2.3(ii)(iii), 2.6(ii)(iii), 2.9(ii)(iii) have wrong results. They need to be rephrased. Corollaries 2.4 and 2.7 are incomplete, and they are extended. We add a new Corollary 2.10, which does not appear in the original paper. Proposition 3.1 has a wrong result and it is rephrased and reproved. In Proposition 4.1 and its Corollary 4.2 a slight error has occurred: as the correct proofs in the paper show, the monodromy is a quadruple fulltwist.



Patrocinio - Contacto - Aviso Legal - Política de cookies - Añadir revista - Taller de Autopublicación
© 2004-2021 a360grados.net - La ciencia, la cultura y la sociedad a través de nuestras revistas
Desarrollo Web ComercialStudio.com